# SDR U2RA2025122900027

- Difficulty date: December 28, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Boeing 747412
- Aircraft serial: 25068
- Aircraft time: 92,267 hours, 18,318 cycles
- Engine: Ge CF680C
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B26313B
- Part serial: 592
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU GENERATOR #2 HAS SPARKS COMING OUT OF CASE - APU AFTER FIRE INSPECTION IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 49-11-00. APU COOLING AIR INTAKE DAMAGED.  APU DEFERRED PER MINIMUM EQUIPMENT LIST AND GENERATOR WILL BE REPLACED AT A LATER DATE.
